Couldn't find what you looking for?

TRY OUR SEARCH!

I am going through a very difficult & confusing time in regards to a few possible UNTREATED over doses (3 between the months of April/May of 2008 to October 5, 2008. 3 of the incidents occured after taking ecstasy pills & the most recent incident occured a day ago after snorting 20 mg oxycontin.

The 1st incident was the worst in which I snorted about 9-14 little bumps of cocaine and then went to a desert rave for the weekend with a bunch of so called "friends". The 1st night we arrived I took roughly 8 pills of "x" didn't sleep until the next afternoon but only for about 25 minutes, didn't eat anything until the 2nd night in which i ingested another 8-12 pills of "x" after eating a bit of food. The pills were without a doubt, cut with meth.

As I was getting ready to settle down for the remainder of the evening... I began to feel this zap in my chest... kinda like a tickle zap tho... then it intensified and finally, it got so bad that it started to burn and my heart was beating so fast and so hard.... it hurt a lot. The majority of my "friends" payed no attention to my pain so after laying in our camper/RV for hours, I noticed that the sun was up and I decided to go outside... big mistake.

I sat in a chair in front of our fire, not too close tho I was hot enough but I tried to calm myself down.... and I began to black out... I am a stubborn person & refused to die young so I began to focus on my breathing... I didn't want to die so I layed down on a huge luvsack bean bag type of thing and the friend who gave me the pills earlier that evening and the evening before layed behind me and helped me focus on my breathing.

After roughly 8 hours of feeling as if I was going to die or that my heart was going to explode... this girl from our camp fed me some benedryl... oblong pink pills & to my surprise... I fell asleep & woke up alive. The pain in my chest had subsided The RV was sitting 5 feet away from where I layed on the luvsack/bean bag & I finally managed to crawl back into one of the beds where I spent the remainder of the day laying around & gripping my chest with my hand. If I got up, the pain would start again... I would have to focus on my breathing patterns and I felt like I was going to die all over again & for 2 days it continued to hurt.

The 2nd time it happened was a month or 2 later after taking only 1 pill after which this guy fed me xanax and I passed out woke up and to my surprise I was still alive.

The 3rd time it happened I had taken 4 pills (on my birthday of all days) and spent the remainder of the day and evening laying in my bed clutching my heart/left side of my chest and crying... because it seriously felt like I was going to die.. again.

The most recent incident was a day ago, I snorted 20 mgs of oxycontin & not even 30 mins later I began having chest pains all over again. WTF??? OK, I have learned my lesson... don't do drugs!!! I get it... now plz someone tell me wtf is going on with my heart!!! I have seen 2 doctors (2 seperate trips to the ER nearly 3-4 months after the 1st initial incident & they both ran EKGs and did Xrays & the 1st EKG said something about a damaged valve & a damaged chamber & a block somewhere.... the 2nd doctor (a month after I saw the 1st doctor) said that my EKG was normal but that I had Pluracy... which I treated exactly how he instructed me to do so and still... I get sharp pains in my chest. So who do I believe and WTF is going on my with my heart...???? Can ANYBODY help me?

Loading...

First things first stop taking drugs. You might be getting anxiety attacks about pains in your chest when there is nothing wrong with you. On the other hand you may have damaged you heart. To be on the safe side you should see a specialist cardiologist. An ECG will only to show up problems around the time when they occur. You should ask you doctor to run additional tests and consider getting an angiogram which will help show up any blockages.
Reply

Loading...